Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 348235, 7 pages
http://dx.doi.org/10.1155/2015/348235
Research Article

The Mean Stability Criteria in terms of Two Measures for Stochastic Differential Equations with Coefficient’s Uncertainty

1College of Electronic Communication and Physics, Shandong University of Science and Technology, Qingdao 266590, China
2College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266590, China
3College of Environmental Science and Engineering, Ocean University of China, Qingdao 266100, China

Received 21 April 2015; Revised 23 July 2015; Accepted 9 August 2015

Academic Editor: Son Nguyen

Copyright © 2015 Rui Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. M. Lyapunov, The General Problem of the Stability of Motion, translated by A. T. Fuller, Taylor & Francis, 1992 (Russian).
  2. A. A. Movchan, “Stability of processes with respect to two measures,” Prikladnaia Matematika i Mekhanika, vol. 24, pp. 988–1001, 1960. View at Google Scholar
  3. V. Lakshmikantham, S. Leela, and A. A. Martynyuk, Stability Analysis of Nonlinear Systems, Marcel Dekker, 1989.
  4. H. J. Kushner, Stochastic Stability and Control, Academic Press, 1967.
  5. R. Z. Has'minskii, Stochastic Stability of Differential Equations, translated by D. Louvish, Sijthoff and Noordhoff, 1981.
  6. L. Arnold, Stochastic Differential Equations: Theory and Applications, John Wiley & Sons, 1974. View at MathSciNet
  7. Q. Zhu, “Asymptotic stability in the pth moment for stochastic differential equations with Lévy noise,” Journal of Mathematical Analysis and Applications, vol. 416, no. 1, pp. 126–142, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. X. Mao, Exponential Stability of Stochastic Differential Equations, Marcel Dekker, 1994.
  9. X. Mao, “Stochastic versions of the LaSalle theorem,” Journal of Differential Equations, vol. 153, no. 1, pp. 175–195, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. Q. Zhu, “Stabilization of stochastically singular nonlinear jump systems with unknown parameters and continuously distributed delays,” International Journal of Control, Automation and Systems, vol. 11, no. 4, pp. 683–691, 2013. View at Publisher · View at Google Scholar · View at Scopus
  11. N. Rouche, P. Habets, and M. Laloy, Stability Theory by Liapunov's Direct Method, Springer, 1977.
  12. H. Wang and Q. Zhu, “Finite-time stabilization of high-order stochastic nonlinear systems in strict-feedback form,” Automatica, vol. 54, pp. 284–291, 2015. View at Publisher · View at Google Scholar
  13. Y. Xu and X. Chen, “Rules mining of power system transient stability assessment based on clustering analysis and rough set theory,” Applied Mechanics and Materials, vol. 521, pp. 418–422, 2014. View at Publisher · View at Google Scholar · View at Scopus
  14. Q. Zhu, J. Cao, and R. Rakkiyappan, “Exponential input-to-state stability of stochastic Cohen-Grossberg neural networks with mixed delays,” Nonlinear Dynamics, vol. 79, no. 2, pp. 1085–1098, 2015. View at Publisher · View at Google Scholar · View at Scopus
  15. C. Yuan, “Stability in terms of two measures for stochastic differential equations,” Dynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis, vol. 10, no. 6, pp. 895–910, 2003. View at Google Scholar · View at Scopus
  16. W. Grote, D. Kastsian, and M. Mönnigmann, “Guaranteed stability in optimal power generation dispatching under uncertainty,” IEEE Transactions on Power Systems, vol. 28, no. 2, pp. 1103–1112, 2013. View at Publisher · View at Google Scholar · View at Scopus
  17. X. Mao, Stochastic Differential Equations and Applications, Horwood Publishing, 2007.
  18. F. Lin, R. D. Brandt, and J. Sun, “Robust control of nonlinear systems: compensating for uncertainty,” International Journal of Control, vol. 56, no. 6, pp. 1453–1459, 1992. View at Publisher · View at Google Scholar
  19. F. Lin, “An optimal control approach to robust control design,” International Journal of Control, vol. 73, no. 3, pp. 177–186, 2000. View at Publisher · View at Google Scholar · View at Scopus